# SDR 08FDEA04739

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6515940
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CHAFING ON "I" BEAM FLOORBEAM AT STA 740 FROM BL 0 TO RBL 50.  REMOVED DAMAGED STRAP REF 51-30-02, FABRICATED REPLACEMENT STRAP REF EA 7-5310-118310.  TREATED AND PRIMED REF AMM 51-20-151.  INSTALLED NEW STRAP REF EA 7-5310-118310, WORKED WITH N/R N00389.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
